# SDR CA100701006

- Difficulty date: July 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Amd FALCON10
- Aircraft time: 8,059 hours
- Engine: Garrtt TFE7312
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: F10A272129
- Condition: Chafed
- Location: Rudder
- Part time: 8,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSP, THE RUDDER NON ADJUSTABLE ROD WAS FOUND CHAFING AGAINST A STAINLESS STEEL BRAIDED HYDR LINE AT ZONE 324.  ROD REPLACED WITH SERVICEABLE UNIT AND LINES REPOSITIONED.
